MathSciNet Relay Station
MathSciNet bibliographic data
MR2277642 (2008b:39036) 39A70 (39A10 39A12)
Ji, Jun; Yang, Bo Eigenvalue comparisons for a class of boundary value problems of second order difference equations. Linear Algebra Appl. 420 (2007), no. 1, 218–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement